# SDR 97ZZZX5055

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7103
- System (JASC): 3244 · Tire
- Part: Indicator
- Part number: 5090004910
- Condition: Failed
- Location: Turn/Bank
- Part time: 4 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER TRIPS.  INDICATOR HAS INTERNAL SHORT.  REMOVED AND REPLACED.
